MathSciNet Relay Station
MathSciNet bibliographic data
MR11360 (6,154c) 36.0X
Lourie, A. I.; Postnikov, V. N. Concerning the theory of stability of regulating systems. (Russian) Appl. Math. Mech. [Akad. Nauk SSSR. Prikl. Mat. Mech.] 8, (1944). 246–248.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement